# SDR QXEA0003019

- Difficulty date: October 20, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CRACK IN CASTELLATION AT LEFT EDGE OF VERTICAL STABILIZER SPAR AND FRAME 32-2 HAS PROGRESSED PAST STOP DRILL.  REPAIRED IAW FOKKER SRM 53-10-5.
